Alert archive / California / Winter Storm Warnings in 2010

Winter Storm Warning 3, NWS Medford, OR

January 19, 2010Siskiyou County, California

NWS Medford, OR issued this winter storm warning at Jan 19, 2010, 2:34 PM PST for Siskiyou County, California. It took effect at Jan 20, 2010, 4:00 AM PST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 19, 2010, 2:34 PM PST (22:34 UTC)
In effect from
Jan 20, 2010, 4:00 AM PST
Expired
Jan 21, 2010, 3:26 AM PST
In force
23 hr
Issued by
NWS Medford, OR

County Siskiyou County, CA

The radar

The Medford radar (KMAX), 56 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 10.6 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2010-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2010-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1635 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
333 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this winter storm warning went out at Jan 19, 9:09 AM PST, 5 hours 25 minutes earlier.

Area forecast discussion, Jan 19, 9:09 AM PST, 5 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
909 AM PST TUE JAN 19 2010

.DISCUSSION...LOW PRESSURE OFFSHORE HAS FILLED A BIT TO 972MB AND IS LIFTING TO
THE NORTHEAST...HELPING TO WEAKEN WINDS SOME OVER THE COASTAL AREAS
AND INLAND LATER TODAY.  SNOW LEVELS OVER NORTHERN CALIFORNIA ZONES
REMAIN NEAR 3500 FEET AS WEBCAMS AND TEMPERATURES ARE VERIFYING
THIS...SO WILL MAINTAIN CURRENT SNOW LEVELS IN WINTER STORM
WARNINGS.  WINDS IN ROGUE VALLEY ARE PEAKING WITH GUSTS TO 51 MPH AT
MEDFORD INTL AIRPORT.  WINDS HERE SHOULD DIMINISH NEAR 1PM AS
BOUNDARY LEVEL FLOW AS WELL AS H7 FLOW WEAKENS TO 15KT AND 45KT
RESPECTIVELY.  FOCUS TODAY IS ON MONITORING EXITING STORM AND
PINNING DOWN WINDS...SNOW LEVELS...AND PRECIPITATION AMOUNTS FOR
STORM DUE TO ARRIVE AT THE OREGON COAST IN EARNEST BY LATE WEDNESDAY
NIGHT.  NAM AND GFS WERE IN AGREEMENT ABOUT FOUR HOURS AGO WITH
965MB LOW FOR NEXT STORM BUT 12Z GFS HAS WEAKENED IT SOME TO 971MB.
GOING STRICTLY WITH PERSISTENCE FROM PREVIOUS STORM WOULD OF COURSE
YIELD SIGNIFICANT IMPACTS IN THE WAY OF WINDS AND SNOW ABOVE 3500
FEET.  BUT MAIN DIFFERENCE WITH NEXT STORM SEEMS TO BE IN THE TRACK
MOVING EAST OF 130W...CLOSER TO THE COAST.  THIS WILL LIKELY RESULT
IN SOME OFFSHORE COMPONENT TO WINDS ALONG COAST AND ALSO INLAND.
THIS MAY DELAY STRONGEST WINDS ALONG THE COAST DUE TO INCREASED
FRICTION COMPONENT.  QUICK LOOK AT ANALOG STORM TRACKS THAT MOVE
INSIDE 130W SUGGEST SIGNIFICANT WIND IMPACTS...THOUGH WORST EVENTS
HAD LOW PRESSURE CENTERS BELOW 965MB.  CURRENT OUTLOOK CALLS FOR
MOST SIGNIFICANT WINDS ALONG COAST AND INLAND TO OCCUR BY LATE
WEDNESDAY MORNING AND LAST THROUGH WEDNESDAY NIGHT.  WILL BE
UPGRADING MOST WATCHES TO WARNINGS IN THE AFTERNOON PACKAGE.

&&

.AVIATION...LOW LEVEL WIND SHEAR WILL IMPACT COASTAL TERMINALS
THROUGH EARLY AFTERNOON AS WINDS ALOFT REMAIN VERY STRONG. MOSTLY
MVFR TO VFR CONDITIONS WILL EXIST THE REST OF TODAY OVER INLAND
LOCATIONS WITH MVFR TO IFR CEILINGS ALONG THE COAST WITH THE
THREAT FOR ISOLATED THUNDERSTORMS PER RECENT VISIBLE IMAGERY.
WEDNESDAY CEILINGS LOWER ALONG AND WEST OF CASCADES IN RESPONSE TO
APPROACHING STORM WITH ANOTHER ROUND OF VERY STRONG WINDS ALONG
THE COAST LATE WEDNESDAY MORNING.

&&

.PREV DISCUSSION... /ISSUED 337 AM PST TUE JAN 19 2010/

DISCUSSION...QUICKLY AFTER A SIGNIFICANT SHORT WAVE MOVED UP THE
COAST LAST NIGHT WITH PEAK WINDS OF 114 MPH AT CAPE BLANCO...ANOTHER
WAVE WILL BE MOVING THROUGH TODAY. THE WINDS WITH THIS WAVE DO NOT
APPEAR AS STRONG...BUT WE FELT EXTENDING THE STORM AND HIGH WIND
WARNINGS THROUGH THIS MORNING WAS WARRANTED BECAUSE OF THE
INSTABILITY...EMBEDDED CONVECTION...AND POTENTIAL MIXING OF MUCH
STRONGER UPPER WINDS WITHIN THIS AREA. GUSTS BETWEEN 50 AND 60 KTS
ARE EXPECTED OVER THE WATERS WITH 60 MPH AT THE BEACHES AROUND
CAPE BLANCO TO NEAR GOLD BEACH. THE GRADIENT ACROSS THE SHASTA
REGION HAS ALSO INCREASED AND HAVE HOISTED A WIND ADVISORY FOR THE
SHASTA VALLEY FOR GUSTS TO 45 MPH.

THE UPSLOPE PRECIPITATION WILL ALSO CONTINUE FOR THE MOUNT SHASTA
AREA. THE CURRENT WARNINGS ARE LEFT IN TACT AND THE SNOW LEVEL IS
HOVERING JUST ABOVE MOUNT SHASTA CITY. WE HAVE ISSUED A NEW WATCH
TO COVER ANOTHER INCREASING SURGE OF MOISTURE TO PRODUCE MORE
HEAVY SNOW ON WEDNESDAY THROUGH WEDNESDAY NIGHT. PRECIP TOTALS
THERE FOR THE PAST 2 DAYS HAVE EXCEEDED 4 INCHES...AND IT LOOKS
LIKE AT LEAST ANOTHER 4 INCHES IS A CONSERVATIVE ESTIMATE FOR WHAT
CAN BE EXPECTED TODAY THROUGH FRIDAY.

THERE IS ANOTHER SURFACE LOW EXPECTED TO MOVE UP THE SOUTH COAST
WEDNESDAY. THE MODELS ARE COMING MORE IN LINE WITH THIS FEATURE
AND WE'RE EXPECTING A 965-970 MB LOW TO MOVE INSIDE OF 130W
FROM JUST SOUTH OF 40N. FOR THIS...WE'VE ISSUED ANOTHER HIGH WIND
WATCH...FOR THE COAST AND SHASTA VALLEY. THOUGH THE LOW APPEARS TO
GET FAIRLY CLOSE THROUGH THE DAY WEDNESDAY...WE FELT STARTING THE
WATCH AT 4PM WAS BEST AS OFFSHORE FLOW WILL PREVAIL FOR A WHILE
AND THE STRONGEST WINDS LIKELY WON'T MATERIALIZE UNTIL THE LOW
CENTER MOVES NORTH.

THE PRECIP TOTALS NORTH OF THE BORDER AND ESPECIALLY ACROSS THE
SOUTHWEST INTERIOR WILL BE CONSIDERABLY LESS AS SOUTH TO SOUTHEAST
FLOW KEEPS DOWNSLOPE DRYING IN PLAY. HAVE DECREASED SOME POPS FROM
MEDFORD NORTH.

AVIATION...WINDS ARE THE MAIN FEATURE OF CONCERN TODAY AS A SHORT
WAVE LIFTS NORTH ALONG THE OREGON SOUTH COAST. LOW LEVEL WIND
SHEAR ALONG THE COAST INCLUDING NORTH BEND IS EXPECTED. INLAND...
IFR CIGS AND VIS WILL PREVAIL AT TIMES AROUND THE SOUTH SLOPES OF
SISKIYOU COUNTY IN HEAVY RAIN/SNOW. NORTHWARD ACROSS MEDFORD AND
KLAMATH FALLS...VFR CIGS WILL PREVAIL.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 1 PM PST THIS AFTERNOON FOR ORZ021-
     ORZ022.
     HIGH WIND WATCH FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY
     NIGHT FOR ORZ021-ORZ022.
     HIGH SURF WARNING UNTIL 10 AM PST WEDNESDAY FOR ORZ021-ORZ022.
     WIND ADVISORY UNTIL 11 AM PST THIS MORNING FOR ORZ024-ORZ026.
     WINTER STORM WARNING UNTIL 10 PM PST THIS EVENING FOR .
     WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE WEDNESDAY
     NIGHT FOR .

CA...HIGH WIND WATCH FROM WEDNESDAY AFTERNOON THROUGH LATE WEDNESDAY
     NIGHT FOR CAZ081.
     WINTER STORM WARNING UNTIL 10 PM PST THIS EVENING FOR CAZ080-
     CAZ082-CAZ083.
     WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE WEDNESDAY
     NIGHT FOR CAZ080-CAZ082-CAZ083.
     WIND ADVISORY UNTIL 1 PM PST THIS AFTERNOON FOR CAZ081.

PACIFIC COASTAL WATERS...STORM WARNING UNTIL 2 PM PST THIS AFTERNOON
     FOR PZZ350-PZZ356-PZZ370-PZZ376.
     HAZARDOUS SEAS WARNING UNTIL 10 AM PST THURSDAY FOR PZZ350-
     PZZ356-PZZ370-PZZ376.

SK
Hazardous weather outlook, Jan 19, 6:55 AM PST, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
655 AM PST TUE JAN 19 2010

ORZ021-022-201500-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
655 AM PST TUE JAN 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A HIGH SURF WARNING IS IN EFFECT FOR THE REST OF TUESDAY. SEE
WEATHER MESSAGE...PDXCFWMFR...FOR SPECIFIC DETAILS.

A HIGH WIND WARNING IS IN EFFECT UNTIL 1 PM PST. SEE WEATHER
MESSAGE...PDXNPWMFR...FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE HIGH SURF WARNING IS IN EFFECT UNTIL 10 AM PST WEDNESDAY.

A HIGH WIND WATCH IS IN EFFECT WEDNESDAY AFTERNOON THROUGH LATE
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ081-201500-
CENTRAL SISKIYOU COUNTY-
655 AM PST TUE JAN 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT UNTIL 1 PM PST. SEE WEATHER
MESSAGE...PDXNPWMFR...FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A HIGH WIND WATCH IS IN EFFECT WEDNESDAY AFTERNOON THROUGH LATE
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ083-201500-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
655 AM PST TUE JAN 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING FOR HEAVY SNOW IS IN EFFECT UNTIL 10 PM
PST. SEE WEATHER MESSAGE...PDXWSWMFR...FOR SPECIFIC DETAILS.

A WINTER STORM WATCH FOR HEAVY SNOW IS IN EFFECT LATE TONIGHT
THROUGH THE REST OF TUESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE WINTER STORM WATCH FOR HEAVY SNOW IS IN EFFECT THROUGH LATE
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ080-082-201500-
WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY-
655 AM PST TUE JAN 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING FOR HEAVY SNOW FOR ELEVATIONS ABOVE 3500
FEET IS IN EFFECT UNTIL 10 PM PST. SEE WEATHER
MESSAGE...PDXWSWMFR...FOR SPECIFIC DETAILS.

A WINTER STORM FOR HEAVY SNOW FOR ELEVATIONS ABOVE 3500 FEET IS IN
EFFECT LATE TONIGHT THROUGH THE REST OF TUESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE WINTER STORM WATCH FOR HEAVY SNOW FOR ELEVATIONS ABOVE 3500
FEET IS IN EFFECT THROUGH LATE WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ024-026-201500-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
655 AM PST TUE JAN 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT UNTIL 11 AM PST. SEE WEATHER
MESSAGE...PDXNPWMFR...FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KS

In the hours before

Local storm report, Jan 19, 9:56 AM PST, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
956 AM PST TUE JAN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 AM     SNOW             4 SSW WEED              41.36N 122.42W
01/19/2010  M6.0 INCH        SISKIYOU           CA   TRAINED SPOTTER

            6 INCHES OF SNOW FROM EARLY AFTERNOON INTO THE EVENING.

0953 AM     SNOW             2 SSW WEED              41.39N 122.40W
01/19/2010  M6.0 INCH        SISKIYOU           CA   TRAINED SPOTTER

            6 INCHES OF SNOW. BEGAN SNOWING AT NOON AND CONTINUED
            INTO THE EVENING.

0953 AM     SNOW             4 SW WEED               41.37N 122.42W
01/19/2010  M6.0 INCH        SISKIYOU           CA   TRAINED SPOTTER

            6 INCH TOTAL. 5 INCHES BETWEEN NOON AND 3 AND ANOTHER 1
            INCH IN THE EVENING.

&&

SPENCER
Local storm report, Jan 19, 10:25 AM PST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1025 AM PST TUE JAN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 AM     HEAVY SNOW       N TENNANT               41.58N 121.91W
01/19/2010  M7.0 INCH        SISKIYOU           CA   TRAINED SPOTTER

            18-HOUR TOTAL

&&

SPILDE
Local storm report, Jan 19, 10:42 AM PST, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1042 AM PST TUE JAN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 AM     SNOW             6 NW MOUNT SHASTA       41.38N 122.39W
01/19/2010  E6.0 INCH        SISKIYOU           CA   TRAINED SPOTTER

            HEAVY WET SNOW SINCE 7 PM PST MONDAY. ABOUT 1 FOOT ON THE
            GROUND.

&&

SPILDE
Local storm report, Jan 19, 11:46 AM PST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1146 AM PST TUE JAN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1049 AM     HEAVY SNOW       1 W MOUNT SHASTA        41.32N 122.34W
01/19/2010  M3.0 INCH        SISKIYOU           CA   TRAINED SPOTTER

            SINCE 11PM 12HOUR REPORT

1135 AM     HEAVY SNOW       N TENNANT               41.59N 121.91W
01/19/2010  M7.0 INCH        SISKIYOU           CA   TRAINED SPOTTER

            SNOW AMOUNT IN LAST 6 HOURS. SNOWFALL RATES OF 1 TO 1.5
            INCHES PER HOUR. 14 INCHES ON THE GROUND. HIGHWAY 97
            REPORTEDLY BLOCKED WITH SPUN OUT TRACTOR TRAILERS.

1135 AM     HEAVY SNOW       MOUNT SHASTA            41.32N 122.32W
01/19/2010  M4.0 INCH        SISKIYOU           CA   CO-OP OBSERVER

            AMOUNT SINCE 8 AM PST IN MOUNT SHASTA CITY. SNOWFALL
            RATES AROUND 1 INCH PER HOUR.

&&

SPILDE
Local storm report, Jan 19, 1:23 PM PST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
123 PM PST TUE JAN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 PM     HEAVY SNOW       SSE MOUNT SHASTA        41.32N 122.31W
01/19/2010  M5.0 INCH        SISKIYOU           CA   TRAINED SPOTTER

            AMOUNT IS SINCE 8 AM PST

&&

SPILDE
Local storm report, Jan 19, 2:33 PM PST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
233 PM PST TUE JAN 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0232 PM     HEAVY SNOW       3 NW MOUNT SHASTA       41.35N 122.35W
01/19/2010  M14.0 INCH       SISKIYOU           CA   TRAINED SPOTTER

            SINCE 5 AM PST

&&

SVEN

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 6:06 PM PSTStorm WarningMFR20 hr
Jan 18, 7:19 PM PSTWind AdvisoryMFRJackson5 hr
Jan 19, 2:59 AM PSTHigh Surf WarningMFRCoos, Curry, Douglas31 hr
Jan 19, 3:37 AM PSTHigh Wind WatchMFRCoos, Curry, Douglas25 hr
Jan 19, 3:37 AM PSTWind AdvisoryMFRCurry, Jackson, Josephine11 hr
Jan 19, 2:52 PM PSTWind AdvisoryMFRCurry, Jackson, Josephine26 hr
Jan 19, 3:08 PM PSTGale WarningMFR46 hr
Jan 19, 3:08 PM PSTSmall Craft Advisory for WindsMFR6 hr
Jan 19, 3:08 PM PSTSmall Craft Advisory for WindsMFR25 hr
Jan 19, 3:08 PM PSTStorm WatchMFR12 hr
Jan 19, 4:00 AM PSTWinter Storm WatchMFRSiskiyou11 hr
Jan 19, 2:34 PM PSTWinter Weather AdvisoryMFRModoc, Siskiyou37 hr

Nearby

Winter Storm Warnings in California, 2010Every winter storm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.